Martyn Quick
Martyn Quick
Verified email at st-andrews.ac.uk - Homepage
Title
Cited by
Cited by
Year
Probabilistic generation of wreath products of non-Abelian finite simple groups
M Quick
Communications in Algebra 32 (12), 4753-4768, 2004
282004
The probability of generating a finite simple group
NE Menezes, M Quick, CM Roney-Dougal
Israel Journal of Mathematics 198 (1), 371-392, 2013
222013
The primitive permutation groups of degree less than 4096
HJ Coutts, M Quick, CM Roney-Dougal
Communications in Algebra 39 (10), 3526-3546, 2011
212011
Probabilistic generation of wreath products of non-abelian finite simple groups, II
M Quick
International Journal of Algebra and Computation 16 (03), 493-503, 2006
212006
The infinite simple group V of Richard J. Thompson: presentations by permutations
C Bleak, M Quick
arXiv preprint arXiv:1511.02123, 2015
142015
Groups with the basis property
JM McDougall-Bagnall, M Quick
Journal of Algebra, 2011
142011
Growth of generating sets for direct powers of classical algebraic structures
M Quick, N Ruškuc
Journal of the Australian Mathematical Society 89 (1), 105-126, 2010
112010
Generating transformation semigroups using endomorphisms of preorders, graphs, and tolerances
JD Mitchell, M Morayne, Y Péresse, M Quick
Annals of Pure and Applied Logic 161 (12), 1471-1485, 2010
102010
Generating sequences of functions
JD Mitchell, Y Peresse, MR Quick
Quarterly journal of mathematics 58 (1), 71-79, 2007
102007
On the growth of generating sets for direct powers of semigroups
JT Hyde, NJ Loughlin, M Quick, N Ruškuc, AR Wallis
Semigroup Forum 84 (1), 116-130, 2012
72012
Maximal complements in wreath products
C Parker, M Quick
Journal of Algebra 266 (1), 320-337, 2003
62003
Automorphism groups of countable algebraically closed graphs and endomorphisms of the random graph
I Dolinka, RD Gray, JD McPhee, JD Mitchell, M Quick
arXiv preprint arXiv:1408.4107, 2014
52014
Permutation-based presentations for Brin's higher-dimensional Thompson groups
M Quick
arXiv preprint arXiv:1901.04409, 2019
32019
Coprime automorphisms and their commutators
C Parker, M Quick
Journal of Algebra 244 (1), 260-272, 2001
32001
Varieties of groups of exponent four.
M Quick
University of Oxford, 1995
31995
Groups St Andrews 2013
CM Campbell, MR Quick, EF Robertson, CM Roney-Dougal
Cambridge University Press, 2015
22015
The Nilpotency Class of Fitting Subgroups of Groups with Basis Property
M Alkadhi, A Al Khalaf, M Quick
International Journal of Algebra 6 (14), 697-704, 2012
22012
Groups St Andrews 2005: Volume 2
CM Campbell, MR Quick, EF Robertson, GC Smith
Cambridge University Press, 2007
22007
Finitely based varieties of pointed-groups
M Quick
Archiv der Mathematik 81 (6), 614-620, 2003
22003
Subspace topologies in central extensions
M Quick
Journal of Algebra 246 (2), 491-513, 2001
22001
The system can't perform the operation now. Try again later.
Articles 1–20